# SDR A6WA201040331

- Difficulty date: March 19, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 26,943 hours, 23,449 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB CRACKED IN RT WHEEL WELL.  REPAIRED IAW REO 601R-57-51-046.
